Identities Related to Special Polynomials and Combinatorial Numbers


YÜLÜKLÜ E., ŞİMŞEK Y., Komatsu T.

FILOMAT, vol.31, no.15, pp.4833-4844, 2017 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 15
  • Publication Date: 2017
  • Doi Number: 10.2298/fil1715833y
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.4833-4844
  • Keywords: Bernoulli numbers, Euler numbers, Array polynomials, Stirling numbers, Generating functions, Functional equation, Binomial coefficients, Combinatorial sum, GENERALIZED APOSTOL TYPE, EULER POLYNOMIALS, BERNOULLI NUMBERS, UMBRAL CALCULUS, Q-EXTENSIONS, SUMS, FAMILIES, FORMULAS
  • Akdeniz University Affiliated: Yes

Abstract

The aim of this paper is to give some new identities and relations related to the some families of special numbers such as the Bernoulli numbers, the Euler numbers, the Stirling numbers of the first and second kinds, the central factorial numbers and also the numbers y(1)(n, k; lambda) and y(2)(n, k; lambda) which are given Simsek [31]. Our method is related to the functional equations of the generating functions and the fermionic and bosonic p-adic Volkenborn integral on Z(p). Finally, we give remarks and comments on our results.